# SDR FDEA201108093146

- Difficulty date: August 9, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634657
- Condition: Punctured
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1110 FRAME, UPPER FLANGE IS PUNCTURED AND CRACKED ABOVE STR 27R.  CUT OUT DAMAGE AREA IAW SRM 51-40-2, FIG 1.  FABRICATED REPAIR PART IAW SRM 51-40-2, FIG 1. INSTALLED REPAIR DOUBLER IAW SRM 51-40-2, FIG 1.
